# SDR UALA2011072703863

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 47,047 hours, 12,724 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Condition: Faulty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUE TO A PREVIOUS GRIPE OF RT IDG VALVE STATUS MESSAGE,  REMOVE CONNECTOR, PULLED RT ENG IDG VALVE CB.  REMOVED AND REPLACED NR 1 ENG IDG AIR-OIL HEAT EXCHANGER VALVE OVERRIDE SWITCH PER MM.  IDLE RUN FOR 5 MINUTES NO STATUS MESSAGES.
